Functions of bounded variation, signed measures, and a general Koksma-Hlawka inequality

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)143-171
JournalActa Arithmetica
Volume167
Issue number2
Publication statusPublished - 2015

Fields of Expertise

  • Sonstiges

Cite this

Functions of bounded variation, signed measures, and a general Koksma-Hlawka inequality. / Aistleitner, Christoph; Dick, Josef.

In: Acta Arithmetica, Vol. 167, No. 2, 2015, p. 143-171.

Research output: Contribution to journalArticleResearchpeer-review

@article{962183713f914ab0b634dcd90b31e9aa,
title = "Functions of bounded variation, signed measures, and a general Koksma-Hlawka inequality",
author = "Christoph Aistleitner and Josef Dick",
year = "2015",
language = "English",
volume = "167",
pages = "143--171",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - Functions of bounded variation, signed measures, and a general Koksma-Hlawka inequality

AU - Aistleitner, Christoph

AU - Dick, Josef

PY - 2015

Y1 - 2015

M3 - Article

VL - 167

SP - 143

EP - 171

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -